advertisement
Question
Posted by: Ursula | 2011/07/26

Changed from injection to pill

Hi Doc, i have changed from the 2month injection to the pill (triphasil) a month ago. I have now finished the 1st pack &  still no period. What must i do, atart a new pack?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No start the next pack straight away.This is probably still an effect of the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/31

No start the next pack straight away.This is probably still an effect of the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement